# SDR DLM88011301

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 30,395 hours, 24,191 cycles
- Engine: Pwa JT8D219
- Engine time: 34,398 hours, 28,948 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 34,398 hours, 28,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, B
- Precautionary procedure: E, A

## Discrepancy

AT 280FL NR 1 ENG HAD A COMPRESSOR STALL WITH VIBRATION. IT WAS FOLLOWED BY SMOKE IN THE CABIN. THE CREW KEPT THE ENG RUNNING UNTIL 3000 FT WHEN THE VIBRATION INCREASED. THE CREW THEN SHUT DOWN THE ENG REPLACED ENGINE.
